# SDR 98ZZZX1275

- Difficulty date: February 23, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N701LF
- Make and model: Boeing 757-28A
- Aircraft serial: 24367
- System (JASC): 5754 · Leading Edge Devices
- Part: Slat
- Part number: 114N4003172
- Condition: Damaged
- Location: Rt Nr 9 Le
- Part time: 32,708 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFTER ARRIVAL, INSPECTION FOUND DAMAGES TO SLAT NR 9 LEADING EDGE.  AIRCRAFT WAS GROUNDED DUE TO UNAIRWORTHY CONDITION.  INCIDENT UNDER INVESTIGATION.
